# SDR AU990584

- Difficulty date: June 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE VIBRATION.  INVESTIGATION FOUND OIL CONTAMINATION IN THE TAILPIPE AND METAL CONTAMINATION OF THE AFT SUMP CHIP DETECTOR.
